It is currently Wed Aug 23, 2017 8:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Sep 03, 2010 12:54 pm 
Offline
Average Poster
Average Poster

Joined: Sun Apr 04, 2010 11:54 am
Posts: 5
I am down to 3-4 mg of Sub per day from 32 mg a day. I have been on subs since march of 09' and am looking forward to being clean again. :D Here are my detox meds:
Clonidine .1 mg. 4x per day
Robaxin 750 mg. 4x per day
Gababentin 600 mg. 4x per day
Phenobarbital 30 mg. 4x per day
Ativan 1 mg. 4x per day.
I have nothing to do for 9 days. I hope that is long enough to get through the worst of it.
ANY thoughts? I am very nervous.................
Tommy


Top
 Profile  
 
 Post subject:
PostPosted: Fri Sep 03, 2010 1:52 pm 
Hi skyrooster, and welcome to the forum.
3-4 mg may SEEM like a low dose after having been on 32mg, but it's actually still pretty high considering doses of buprenorphine given for pain are in the microgram range - so even 1mg is a lot. I would read some of the threads on tapering and consider tapering to well below 1 mg. (See the threads on the liquid taper method). That being said, I did stop myself for a brief time after being on 2-4mg/day and not tapering. I personally didn't suffer any significant physical withdrawals (you centainly won't need phenobarbitol (!)). But emotionally it was very tough. If you're not in a huge hurry to get off sub for some compelling reason I would consider tapering.
Good luck, whatever you decide, and keep posting.
Lilly


Top
  
 
 Post subject:
PostPosted: Fri Sep 03, 2010 1:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Am I correct in understanding that you'll be "jumping" from 3-4 mg? That's still a pretty high dose to go off from. Is there a reason why you don't wish to (or can't) taper lower before stopping? In my opinion, it's a pretty safe bet that you'll have worse withdrawals coming off 3-4 mg then you would if you tapered down to below 1 mg. PAWS may very well be worse jumping from that dose, too.

It sounds like you have the right comfort meds lined up. (Side note: I've never heard of phenobarb being used for sub withdrawals - I just know they're used for benzo withdrawals.) Unfortunately no one can say for sure when the worst of it will be over. Just remember you probably won't feel anything for the first 2-3 days - day 3 or 4 is usually when the acute withdrawals kick in. Add some good exercise to your routine as well, if you haven't already - many people swear by how much it can help withdrawal symptoms.

I wish you the very best. Please come back and tell how how you make out.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Sep 03, 2010 2:15 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Feb 16, 2010 2:20 pm
Posts: 635
I concur, that's a very high dose to jump from and I would actually suggest you reconsider if it's at all possible. If you want off, you want off, I get that, but why suffer needlessly?

Personally, if I ever decide to get off suboxone, I will be tapering to almost nothing before I jump.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 4 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group